Alert archive / New Mexico / Wind Advisories in 2013
Wind Advisory 27, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at May 29, 2013, 3:22 AM MDT. It took effect at May 29, 2013, 1:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 29, 2013, 3:22 AM MDT (09:22 UTC)
- In effect from
- May 29, 2013, 1:00 PM MDT
- Expired
- May 29, 2013, 9:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
851 WWUS75 KABQ 290922 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 322 AM MDT WED MAY 29 2013 ...STRONG WINDS THIS AFTERNOON AND EVENING ACROSS PORTIONS OF CENTRAL AND EAST CENTRAL NEW MEXICO... .STRONG WINDS ALOFT ROUNDING THE BASE OF AN UPPER LEVEL TROUGH WILL MOVE ACROSS PORTIONS OF NEW MEXICO LATER TODAY. DEEP LAYER MIXING OF THE ATMOSPHERE WILL BRING THESE STRONGER WINDS DOWN TO THE SURFACE...RESULTING VERY WINDY CONDITIONS FROM THE SANDIA/MANZANO MOUNTAINS AND SOUTH CENTRAL HIGHLANDS EAST TO THE TEXAS BORDER. THIS AREA HAS BECOME PARTICULARLY DUST PRONE AND WILL LIKELY SEE REDUCED VISIBILITIES IN BLOW DUST BY LATE AFTERNOON. NMZ521>524-529-532>537-539-291800- /O.NEW.KABQ.WI.Y.0027.130529T1900Z-130530T0300Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- EASTERN LINCOLN COUNTY- 322 AM MDT WED MAY 29 2013 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. * LOCATION...FROM THE SANDIA/MANZANO MOUNTAINS AND SOUTH CENTRAL HIGHLANDS EAST TO THE TEXAS BORDER. * WINDS...WEST 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH. * TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN 4 PM AND 8 PM MDT. WINDS ARE FORECAST TO DROP BACK BELOW ADVISORY THRESHOLDS BY 9 PM MDT. * VISIBILITY...AREAS OF BLOWING DUST WILL LIMIT VISIBILITIES TO BETWEEN 1 AND 3 MILES...LOCALLY TO LESS THAN ONE MILE IN DUST PRONE AREAS. * LOCAL IMPACTS...IN ADDITION TO REDUCED VISIBILITIES IN BLOWING DUST...STRONG CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADWAYS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. LIGHT WEIGHT OR LOOSE OBJECTS...SUCH AS LAWN FURNITURE...MAY BE BLOW AROUND OR BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
3 follow-up statements
689 WWUS75 KABQ 291758 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1158 AM MDT WED MAY 29 2013 ...STRONG WINDS THIS AFTERNOON AND EVENING ACROSS PORTIONS OF CENTRAL AND EAST CENTRAL NEW MEXICO... .STRONG WINDS ALOFT ACCOMPANYING THE PASSAGE OF AN UPPER LEVEL TROUGH THROUGH NORTHERN NEW MEXICO WILL IMPACT LOWER LEVEL WINDS ACROSS PORTIONS OF THE STATE TODAY. DEEP LAYER MIXING OF THE ATMOSPHERE WILL BRING THESE STRONGER WINDS DOWN TO THE SURFACE... RESULTING VERY WINDY CONDITIONS FROM THE SANDIA/MANZANO MOUNTAINS AND SOUTH CENTRAL HIGHLANDS EAST TO THE TEXAS BORDER. THIS AREA HAS BECOME PARTICULARLY DUST PRONE DUE TO THE EXCESSIVELY DRY CONDITIONS AND WILL LIKELY SEE REDUCED VISIBILITIES IN BLOWING DUST BY EARLY TO MID AFTERNOON AND INTO THE EARLY EVENING. NMZ521>524-529-532>537-539-300200- /O.CON.KABQ.WI.Y.0027.130529T1900Z-130530T0300Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- EASTERN LINCOLN COUNTY- 1158 AM MDT WED MAY 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * LOCATION...FROM THE SANDIA/MANZANO MOUNTAINS AND SOUTH CENTRAL HIGHLANDS EAST TO THE TEXAS BORDER. * WINDS...WEST 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH. * TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN 3 PM AND 7 PM MDT TODAY. WINDS ARE EXPECTED TO DROP BACK BELOW ADVISORY THRESHOLD AROUND 9 PM MDT. * VISIBILITY...AREAS OF BLOWING DUST WILL LIMIT VISIBILITIES TO BETWEEN 1 AND 3 MILES...LOCALLY TO LESS THAN ONE MILE IN THE MOST DUST PRONE AREAS AND WITH THE STRONGEST GUSTS. * LOCAL IMPACTS...IN ADDITION TO REDUCED VISIBILITIES IN BLOWING DUST...STRONG CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADWAYS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. LIGHT WEIGHT OR LOOSE OBJECTS...SUCH AS LAWN FURNITURE...MAY BE BLOW AROUND OR BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 43
557 WWUS75 KABQ 300132 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 732 PM MDT WED MAY 29 2013 ...STRONG WINDS THIS EVENING ACROSS PORTIONS OF CENTRAL AND EAST CENTRAL NEW MEXICO... .STRONG WINDS ALOFT ACCOMPANYING THE PASSAGE OF AN UPPER LEVEL TROUGH THROUGH NORTHERN NEW MEXICO WILL IMPACT LOWER LEVEL WINDS ACROSS PORTIONS OF THE STATE TODAY. DEEP LAYER MIXING OF THE ATMOSPHERE WILL BRING THESE STRONGER WINDS DOWN TO THE SURFACE... RESULTING VERY WINDY CONDITIONS FROM THE SANDIA/MANZANO MOUNTAINS AND SOUTH CENTRAL HIGHLANDS EAST TO THE TEXAS BORDER. THIS AREA HAS BECOME PARTICULARLY DUST PRONE DUE TO THE EXCESSIVELY DRY CONDITIONS AND WILL LIKELY SEE REDUCED VISIBILITIES CONTINUING INTO THE EARLY EVENING. NMZ521>524-529-532>537-539-300300- /O.CON.KABQ.WI.Y.0027.000000T0000Z-130530T0300Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- EASTERN LINCOLN COUNTY- 732 PM MDT WED MAY 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * LOCATION...FROM THE SANDIA/MANZANO MOUNTAINS AND SOUTH CENTRAL HIGHLANDS EAST TO THE TEXAS BORDER. * WINDS...WEST 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH. * TIMING...GUSTY WINDS WILL CONTINUE THROUGH 7 PM MDT THIS EVENING. WINDS ARE EXPECTED TO DROP BACK BELOW ADVISORY THRESHOLD AROUND 9 PM MDT. * VISIBILITY...AREAS OF BLOWING DUST WILL LIMIT VISIBILITIES TO BETWEEN 1 AND 3 MILES...LOCALLY TO LESS THAN ONE MILE IN THE MOST DUST PRONE AREAS AND WITH THE STRONGEST GUSTS. * LOCAL IMPACTS...IN ADDITION TO REDUCED VISIBILITIES IN BLOWING DUST...STRONG CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADWAYS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. LIGHT WEIGHT OR LOOSE OBJECTS...SUCH AS LAWN FURNITURE...MAY BE BLOW AROUND OR BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ SHY
263 WWUS75 KABQ 300252 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 852 PM MDT WED MAY 29 2013 NMZ521>524-529-532>537-539-300400- /O.EXP.KABQ.WI.Y.0027.000000T0000Z-130530T0300Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- EASTERN LINCOLN COUNTY- 852 PM MDT WED MAY 29 2013 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... WIND SPEEDS WILL DECREASE STEADILY FOR THE REMAINDER OF THE EVENING. WIDESPREAD HAZARDOUS WIND CONDITIONS ARE NO LONGER EXPECTED. $$ SHY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 29, 3:14 AM MDT, 8 minutes earlier.
Area forecast discussion, May 29, 3:14 AM MDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 314 AM MDT WED MAY 29 2013 .DISCUSSION... AT 00Z...THE UPPER LEVEL TROUGH AXIS WAS ORIENTED NORTH TO SOUTH ACROSS WESTERN UTAH AND ARIZONA. THIS TROUGH IS COMING IN A TAD FURTHER SOUTH AND SLOWER THAN WAS MODELED 24HRS AGO...WHICH EXPLAINS WHY THE DRYLINE HAS YET TO VACATE NEW MEXICO. AS OF 08Z...THE DRYLINE WAS LOCATED ALONG A RATON TO FORT SUMNER TO PICACHO LINE. THE DEWPOINT TEMPERATURE WAS 63 AT ROSWELL...BUT ONLY 7 AT SIERRA BLANCA REGIONAL AIRPORT. A LOW LEVEL JET OF SORTS DEVELOPED ACROSS THE EASTERN PLAINS AND RESULTED IN SOUTHERLY WINDS APPROACHING WIND ADVISORY THRESHOLDS. THIS ENERGY WILL BE USED UP EAST OF OUR AREA LATER TODAY ACROSS WESTERN PORTIONS OF THE SOUTHERN AND CENTRAL PLAINS WHERE THE SPC HAS PLACED A MODERATE RISK FOR SEVERE THUNDERSTORMS. THE 06Z NAM12 LATCHED ONTO THE DRYLINE AND PUSHES/MIXES IT EAST INTO TEXAS BY LATE MORNING. THE UPPER LEVEL TROUGH AXIS WILL MOVE OVERHEAD TODAY...ACCOMPANIED BY STRONG WINDS ALOFT. DEEP LAYER MIXING LATER TODAY WILL TAP INTO 500MB FLOW...WHERE MODELS ARE SHOWING A STRIP OF 40-50KTS OVER CENTRAL PORTIONS OF THE STATE BETWEEN 21-06Z. WILL BE ISSUING A WIND ADVISORY FOR THIS AFTERNOON AND EVENING ALONG THE SANDIA/MANZANO MOUNTAINS AND SOUTH CENTRAL HIGHLANDS EAST TO THE TEXAS BORDER. MUCH OF THAT AREA IS EXTREMELY DUST PRONE...SO WILL EMPHASIZE AREAS OF BLOWING DUST. WILL LIKELY SEE SOME BLOWING DUST HERE IN THE MIDDLE AND LOWER RIO GRANDE VALLEY LATER TODAY AS WELL...BUT NOT QUITE THE VISIBILITY LIMITATIONS THAT WE'RE EXPECTED OUT EAST. A RED FLAG WARNING IS IN EFFECT FOR THE ENTIRE AREA AS WELL (SEE FIRE WX DISCUSSION BELOW FOR DETAILS). STRONG WINDS ALOFT IN A WNW FLOW WILL PERSIST ON THURSDAY IN THE WAKE OF THE EXITING TROUGH. MORE WINDY CONDITIONS ARE FORECAST AND ADDITIONAL WIND ADVISORIES MAY BE NEEDED...MAINLY EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS. THE WIND TREND IS UP FOR FRIDAY AS WELL...ALTHOUGH THE LATEST MODEL DATA SHOWS AN EASING ACROSS OUR SOUTHERN ZONES. ADDITIONAL WIND ADVISORIES MAY BE REQUIRED ON FRIDAY AS WELL. HIGH TEMPERATURES WILL BE BACK UP BY FRIDAY...TO 100 AT ROSWELL AND INTO THE UPPER 80S IN THE ALBUQUERQUE METRO AREA...AS PRESSURE HEIGHTS INCREASE OVER MUCH OF THE STATE. WINDS WILL TREND DOWN OVER THE WEEKEND AS THE UPPER FLOW RELAXES WITH A RIDGE OF HIGH PRESSURE BUILDING OVER THE AREA. A WEAK COLD FRONT IS FORECAST TO PUSH DOWN THE EASTERN PLAINS FRIDAY NIGHT AND WILL PROVIDE UPSLOPE FLOW SATURDAY AND TAP SOME GULF MOISTURE BY LATE IN THE WEEKEND AS THE LOW LEVEL FLOW VEERS TO THE SOUTH. THE RESULT WILL BE SHOWERS AND THUNDERSTORMS...FAVORING THE MOUNTAINS AND GENERALLY MOVING ENE. THE BEST SLUG OF MOISTURE LOOKS TO BE SUNDAY AND SUNDAY NIGHT BEFORE SOME DRYING KICKS-IN EARLY NEXT WEEK WITH THE RIDGE AXIS SHIFTING EAST OF OUR AREA. BOTH THE 00Z GFS AND ECMWF SHOW A WEAK UPPER LOW OFFSHORE OF SOCAL BY THE MIDDLE OF NEXT WEEK...GRADUALLY DRIFTING TOWARD NM BY LATE WEEK WITH THE JET STREAM WELL NORTH OF THE STATE ACROSS THE NORTHERN U.S. AND SOUTHERN CANADA. 11 && .FIRE WEATHER... ...CRITICAL FIRE WEATHER CONDITIONS OVER MUCH OF NORTHERN AND CENTRAL NEW MEXICO THROUGH FRIDAY... DESPITE THE UPPER TROUGH SWINGING THROUGH COLORADO AND INTO NEW MEXICO EARLY THIS MORNING...THE DRYLINE HAS MADE A FORCEFUL RETURN INTO THE EASTERN PLAINS. THIS AT LEAST HAS HELPED BOOST RH RECOVERIES ROUGHLY ALONG AND EAST OF THE PECOS VALLEY TO EXCELLENT. HOWEVER...THE INCREASED LOW LEVEL MOISTURE WON/T BE AROUND LONG ENOUGH TO DO MUCH...AS BY MIDDAY IT/S FORECAST TO BE MOSTLY EAST OF NEW MEXICO AGAIN AS WESTERLY WINDS PICK UP. DESPITE THE SLIGHT CHANCES FOR MAINLY SPRINKLES ALONG THE COLORADO BORDER...CRITICAL CONDITIONS LOOK TO BE WIDESPREAD THIS AFTERNOON AND EARLY THIS EVENING. LATE AFTERNOON WINDS MAY STRENGTHEN OVER THE NORTHWEST/WEST CENTRAL AS SOME 50-60KT H5 WINDS START TO WORK OVER THE REGION PER THE GFS...ALTHOUGH MET/MAV/ECS GUIDANCE DOESN/T SEEM TO REFLECT THIS. WOULD NOT BE SURPRISED TO SEE GUSTY WLY WINDS PERSISTING INTO THE LATE EVENING ACROSS THE HIGHER TERRAIN AS THE FORECAST H5 MAX SPEEDS TRACK PARTLY ALONG THE I-40 CORRIDOR. THE DRYLINE IS NOT EXPECTED TO RETURN TONIGHT ALTHOUGH DEWPOINTS INCREASE SOMEWHAT IN THE NORTHEAST AS THE SURFACE LOW SHIFTS INTO THE OK/TX PANHANDLES. RH RECOVERIES TONIGHT WILL BE POOR THROUGH THE RGV AND OVER MUCH OF THE PLAINS. CRITICAL CONDITIONS TO REDEVELOP THURSDAY...AND LITTLE CHANGE NOTED WITH THE ONGOING FIRE WEATHER WATCH AREA APPEARING REPRESENTATIVE OF LATEST MODEL GUIDANCE AS WINDS BECOME A LITTLE MORE NORTHWESTERLY...HIGHS REMAIN ABOVE AVERAGE AND HAINES OF 5-6 FORECAST IN THE NORTHEAST/EAST CENTRAL. MIN RH VALUES WILL CRATER TO LESS THAN 10 PERCENT FOR THE MAJORITY OF LOWER ELEVATION SITES...WITH 10 TO 15 PERCENT AT BEST FOR EXPOSED MOUNTAIN LOCALES. THURSDAY NIGHT RH RECOVERIES WILL BE POOR FOR MUCH OF THE CENTRAL AND EAST...LEADING INTO FRIDAY...WHICH WILL SEE WIDESPREAD SINGLE DIGIT MIN RH VALUES. CRITICAL CONDITIONS APPEAR TO SET UP FRIDAY AFTERNOON FROM THE NORTHWEST PLATEAU TO THE EAST CENTRAL PLAINS AS A DISTURBANCE PASSES THROUGH COLORADO AND A SURFACE FRONT BEGINS TO PUSH INTO THE STATE FROM THE NORTH. THEREAFTER...THE POTENTIAL FOR CRITICAL CONDITIONS WANES AT LEAST FOR A FEW DAYS. LOW LEVEL MOISTURE WILL START TO INVADE THE STATE FROM THE SOUTHEAST AND EAST. FORECAST MODELS AGREE THAT THERE WILL BE AN UPTICK IN LOW LEVEL MOISTURE AS FAR WEST AS THE RGV BUT NOT UNTIL SUNDAY. WITH THE INCREASED MOISTURE THE CHANCES FOR SHOWERS AND THUNDERSTORMS INCREASE...ESPECIALLY ALONG THE CENTRAL MT CHAIN. A WEAK RIDGE PERSISTING INTO MONDAY OF NEXT WEEK WILL HELP KEEP DRY WESTERLIES TO A MINIMUM. && .AVIATION... 06Z TAF CYCLE TROUGH ALOFT EXTENDING FROM WESTERN WYOMING SOUTHWARD TO THE NEW MEXICO BOOT HEEL WILL MOVE EASTWARD ACROSS NM OVER THE NEXT 24 HOURS...AS PERSISTENT SURFACE LOW REMAINS OVER THE NORTHEAST BORDER OF THE STATE. PATTERN WILL SUPPORT REDEVELOPMENT OF GUSTY WEST WINDS OVER MUCH OF THE STATE FROM 18Z ONWARD WED...WITH WINDS PEAKING FROM 21Z TO 00Z WEDNESDAY EVENING. SPEEDS CALMING DOWN AFTER SUNSET AROUND 02Z. BLOWING DUST DURING PEAK WINDS WILL DROP VIZ TO MVFR AT TIMES WED AFTERNOON. SHY && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 76 44 82 46 / 5 0 0 0 DULCE........................... 72 32 75 34 / 10 0 0 0 CUBA............................ 75 38 78 41 / 5 0 0 0 GALLUP.......................... 76 40 79 41 / 0 0 0 0 EL MORRO........................ 73 34 76 34 / 0 0 0 0 GRANTS.......................... 78 43 80 42 / 0 0 0 0 QUEMADO......................... 78 46 81 46 / 0 0 0 0 GLENWOOD........................ 84 40 87 40 / 0 0 0 0 CHAMA........................... 68 37 69 39 / 10 5 0 0 LOS ALAMOS...................... 75 49 79 54 / 0 0 0 0 PECOS........................... 74 46 78 49 / 0 0 0 0 CERRO/QUESTA.................... 71 38 74 40 / 5 5 0 0 RED RIVER....................... 64 35 65 36 / 10 10 0 0 ANGEL FIRE...................... 65 31 69 31 / 5 5 0 0 TAOS............................ 73 36 76 39 / 5 0 0 0 MORA............................ 73 42 76 45 / 0 0 0 0 ESPANOLA........................ 79 43 82 46 / 0 0 0 0 SANTA FE........................ 76 47 79 50 / 0 0 0 0 SANTA FE AIRPORT................ 79 44 81 47 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 82 54 85 56 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 83 55 86 57 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 85 53 87 55 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 84 54 86 56 / 0 0 0 0 LOS LUNAS....................... 84 53 89 54 / 0 0 0 0 RIO RANCHO...................... 84 54 85 56 / 0 0 0 0 SOCORRO......................... 91 57 92 58 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 78 49 80 51 / 0 0 0 0 TIJERAS......................... 79 52 82 54 / 0 0 0 0 MORIARTY/ESTANCIA............... 79 45 81 47 / 0 0 0 0 CLINES CORNERS.................. 78 46 79 49 / 0 0 0 0 GRAN QUIVIRA.................... 80 52 82 53 / 0 0 0 0 CARRIZOZO....................... 84 52 86 54 / 0 0 0 0 RUIDOSO......................... 79 50 80 52 / 0 0 0 0 CAPULIN......................... 77 45 79 49 / 5 5 0 0 RATON........................... 81 42 81 45 / 5 5 0 0 SPRINGER........................ 81 44 82 46 / 5 5 0 0 LAS VEGAS....................... 78 46 80 48 / 0 0 0 0 CLAYTON......................... 88 51 87 54 / 5 5 0 0 ROY............................. 83 48 83 51 / 0 0 0 0 CONCHAS......................... 86 54 89 55 / 0 0 0 0 SANTA ROSA...................... 87 55 90 58 / 0 0 0 0 TUCUMCARI....................... 92 58 94 62 / 5 0 0 0 CLOVIS.......................... 90 57 91 60 / 5 0 0 0 PORTALES........................ 91 59 92 62 / 5 0 0 0 FORT SUMNER..................... 90 57 92 60 / 0 0 0 0 ROSWELL......................... 97 62 98 63 / 0 0 0 0 PICACHO......................... 88 57 90 61 / 0 0 0 0 ELK............................. 85 55 87 58 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101>109. FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ101>104-106>108. WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ521>524-529-532>537-539. && 11
Hazardous weather outlook, May 28, 5:36 AM MDT, 21 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 536 AM MDT TUE MAY 28 2013 NMZ501>540-291200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 536 AM MDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 2 PM MDT TO 9 PM MDT FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. ISOLATED STRONG THUNDERSTORMS MAY DEVELOP ACROSS FAR EASTERN NEW MEXICO NEAR THE TEXAS BORDER BY LATE AFTERNOON INTO THE EVENING HOURS. MOVEMENT WILL BE TO THE EAST...SO ANY STORMS THAT DO DEVELOP WILL QUICKLY MOVE INTO THE TEXAS PANHANDLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A RED FLAG WARNING IS IN EFFECT FROM 11 AM MDT TO 8 PM MDT WEDNESDAY FOR MUCH OF CENTRAL AND NORTHERN NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. MORE CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST ON THURSDAY ACROSS NORTH CENTRAL AND NORTHEAST PORTIONS OF THE STATE. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS. 11
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 6:47 PM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| May 28, 7:01 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 29 min |
| May 29, 3:25 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Cibola, Harding, McKinley, Rio Arriba, Sandoval and 5 more | 24 hr |
| May 29, 3:25 PM MDT | Red Flag Warning | ABQ | Bernalillo, Harding, McKinley, Rio Arriba, Sandoval, San Juan and 4 more | 29 hr |
Nearby
Wind Advisories in New Mexico, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.